# SDR AALA20001058

- Difficulty date: June 21, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON R-4 DOOR AFT GIRT BAR LATCH FITTING.  REMOVED AND REPLACED AFT GIRT BAR FITTING BRACKET PER SRM 51-21-00.  (M)
